voldieshorts (voldieshorts) wrote in vaginapagina,
voldieshorts
voldieshorts
vaginapagina

"Bleachy" smell after using Monistat?

hi! I'm new to the group and you all have been lifesavers since i found you (WHERE HAVE YOU BEEN ALL MY LIFE)

Anyway, I recently came down with odd symptoms for my YI after my oral surgeon (had wisdom teeth out) put me on Augmentin. 

My family doctor put me on Monistat for 5 days and last night was my last dose. The itching is all gone but my discharge is still a little thick and it smells well, like bleachy. Very Alkaline-y. Is this normal? Should I pop in one more dose just in case or should I just wait it to clear up? Any ideas? (Also when can I start having sex again because I'm getting agitated) 
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 2 comments